New Jersey, 2018Flash Flooding in New Jersey, August 4, 2018
August 4, 2018 · NWS PHI · 4 events in 3 counties and zones
Heavy rain fell in northern New Jersey during the morning hours of August 4. Rainfall totals of 3 to 5 inches were common in the northwestern part of the state.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy rain fell in northern New Jersey during the morning hours of August 4. Rainfall totals of 3 to 5 inches were common in the northwestern part of the state.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Aug 4, 6:45 AM EST, 0 minutes earlier.
Area forecast discussion, Aug 4, 6:45 AM EST, 0 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
745 AM EDT Sat Aug 4 2018
.SYNOPSIS...
A trough of low pressure will move through the area this
morning. High pressure and an associated upper level ridge will
then build in late today and dominate our weather through
Monday. Another upper level trough and weak front will move in
and affect the area for the middle to latter part of next week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
745 AM Update...Flash flood watch cancelled for PA counties and
extended until noon for the NJ counties. Updated public products
forthcoming.
630 AM Update...Showers have been a little slower to move east
and it also now looks like most of the heavier showers should
stay north of the I-95 corridor from Wilmington through the
Philadelphia area north to Trenton. Still expect the heaviest
rain to move out of the area by around mid morning.
330 AM...Trough of low pressure currently moving slowly through
eastern PA with successive rounds of heavy showers continuing to
train south to north through Chester, Burks Counties north
through the Lehigh Valley into the southern Poconos and portions
of NW NJ. These heavy showers are being driven by deep moisture
plume feeding north along the east coast with PWATs over 2
inches and a deep warm cloud layer with just enough instability. We
have already received reports of flooding and flash flooding
and as showers continue to train north this threat will persist
in the watch area through early this morning. The good news is
that as the upper level trough driving this system finally
advances east into this morning this will lead to showers
pushing eastward out of the watch area by mid morning. As this
occurs, areas further east along and east of the I-95 corridor
will recieve a period of showers, heavy at times, this morning.
However since this area has not been hit as hard with recent
rainfall and the system will be more progressive as it moves
through these areas farther east we do not expect flash flooding
here. However local urban, small stream, and poor drainage
flooding will be possible.
By this afternoon, last of the heaviest/steadiest showers will
be clearing the coast as the deep moisture plume that has been
over the east for the past few days finally clears the area.
This will lead to skies finally becoming partly to mostly sunny
this afternoon with highs generally in the mid 80s. There
will however continue to be some instability and enough low
level moisture and weak forcing aloft that an isolated afternoon
shower or storm will be possible. However most areas should be
rain free after this main batch of showers clears.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
Upper level trough axis continues to move off to the east
tonight with an upper level ridge progressing east through the
eastern Great Lakes towards the area. This will result in a
westward extension of the Bermuda high building west along the
east coast. As a result of this, skies become mainly clear
tonight with light winds and abundant low level moisture
continuing to persist...especially for areas that have received
recent heavy rains. For these reasons expect at least patchy fog
to develop...especially over eastern PA. Given this set up, it
could become quite dense in spots. Expect lows generally in the
low to mid 60s over the southern Poconos and in the upper 60s to
low 70s elsewhere as temps will be dropping very close to dew
points.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
330 AM Update...No major changes to the overall forecast
thinking for the long range. We lowered dew points some for
Sunday and Monday due to deeper mixing expected and also trimmed
back the area of slight chance POPs a bit for Monday. For
further details, please see previous discussion below.
Friday Afternoon's Discussion...Typical summertime weather will
remain across the area during the long term. A high pressure
system will continue to pump humid and very warm air across the
area, while occasionally an upper disturbance or weak surface
front will set off showers and thunderstorms.
The favored time periods for showers and thunderstorms will be
from next Monday night and into the Wed/Thu period as another
upper trough and sfc front meanders across the area. Preceding
this, ample warn and humid air will be in place, so the
possibility for some heavy downpours will be upon us once again.
We have mostly chc pops for the fcst for Tue thru Thu.
Temperatures will be well above normal Sunday and Monday, the
two dry days as an upper ridge will be across the region. Heat
index values during these days will be in the low/mid 90s,so
some limited heat related issues are possible across the urban
areas. After Monday, the added clouds will probably cause
temperatures to fall back closer to normal.
&&
.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Today...There will continue to be some showers around into this
morning with most sites seeing at least times of MVFR cigs.
Exception is KTTN where IFR cigs will be possible. All sites
expected to be VFR by 18z. Winds generally Southwest wind 5 to
10 knots becoming west.
Tonight...MVFR/IFR restrictions possible by the overnight in
patchy fog...especially for KRDG/KABE.
OUTLOOK...
Sunday thru Monday...Mostly VFR. Patchy overnight/early AM fog
possible with associated restrictions.
Monday night thru Wednesday...Mostly VFR. Sct tstms with lower
conditions psbl.
&&
.MARINE...
SW winds will gust to 20 knots today with occasional gusts up to
25 knots possible but this is not expected to be widespread
enough for an SCA. Also, showers moving through this morning
into early this afternoon may bring areas of low visibilities.
OUTLOOK... Sub-SCA expected. Fair weather Sun thru Monday
night. Sct showers and tstms Tue thru Wed.
RIP CURRENTS...
There is a moderate risk for the development of dangerous rip
today at the New Jersey and Delaware beaches. The wind should
be from the south and southwest around 10 MPH. Waves in the surf
zone are forecast to be around 3-4 feet with a moderate period
primary swell. However, there should be an underlying long
period swell (around 14 seconds) from the southeast and that is
the main reason for the moderate risk.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...Flash Flood Watch until noon EDT today for NJZ001-007-008.
DE...None.
MD...None.
MARINE...None.
&&
Synopsis...Fitzsimmons
Near Term...Fitzsimmons/O'Hara
Short Term...Fitzsimmons
Long Term...Fitzsimmons/O'Hara
Aviation...Fitzsimmons
Marine...Fitzsimmons
Hazardous weather outlook, Aug 4, 6:43 AM EST, 2 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
743 AM EDT Sat Aug 4 2018
DEZ001>003-MDZ008-012-015-019-020-NJZ009-010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-051145-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer-Salem-
Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-
Cape May-Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-
Northampton-Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
743 AM EDT Sat Aug 4 2018
This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.
.DAY ONE...Today and Tonight.
The probability for widespread hazardous weather is low.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
NJZ001-007-008-051145-
Sussex-Warren-Morris-
743 AM EDT Sat Aug 4 2018
...FLASH FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY...
This Hazardous Weather Outlook is for northern New Jersey.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flash Flood Watch.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
DEZ004-NJZ014-024>026-051145-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
743 AM EDT Sat Aug 4 2018
This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.
.DAY ONE...Today and Tonight.
There is a moderate risk for the development of dangerous rip
currents.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
ANZ430-431-450>455-051145-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
743 AM EDT Sat Aug 4 2018
This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.
.DAY ONE...Today and Tonight.
The probability for widespread hazardous weather is low.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
In the hours before
Local storm report, Aug 4, 3:25 AM EST, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
425 AM EDT SAT AUG 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 AM FLOOD HARDYSTON TWP 41.10N 74.53W
08/04/2018 SUSSEX NJ DEPT OF HIGHWAYS
HEAVY RAINFALL CONTRIBUTED TO A DOWNED TREE ON STATE
HIGHWAY 23 NORTH OF HOLLAND MOUNTAIN ROAD IN HARDYSTON
TWP.
&&
EVENT NUMBER PHI1801188
CMSLocal storm report, Aug 4, 4:04 AM EST, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
504 AM EDT SAT AUG 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 AM FLOOD ZUCKSVILLE 40.72N 75.25W
08/04/2018 NORTHAMPTON PA DEPT OF HIGHWAYS
FLOODING ON BUSHKILL DRIVE BETWEEN STOCKER MILL ROAD
AND KESSLERVILLE ROAD. ALL LANES CLOSED.
&&
EVENT NUMBER PHI1801189
CMSLocal storm report, Aug 4, 4:29 AM EST, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
529 AM EDT SAT AUG 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 AM FLOOD 1 WSW WASHINGTON 40.76N 74.99W
08/04/2018 WARREN NJ SOCIAL MEDIA
STREET FLOODING ON WEST WASHINGTON AVENUE IN WASHINGTON
BORO.
&&
EVENT NUMBER PHI1801190
CMSLocal storm report, Aug 4, 4:48 AM EST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
548 AM EDT SAT AUG 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG MORRISTOWN 40.79N 74.48W
08/03/2018 MORRIS NJ SOCIAL MEDIA
TREES AND WIRES DOWN. A TREE FELL ON A CAR BUT THERE
WERE NO INJURIES REPORTED.
0820 PM FLOOD LIME RIDGE 40.64N 75.29W
08/03/2018 NORTHAMPTON PA DEPT OF HIGHWAYS
RIVERSIDE DRIVE CLOSED BETWEEN LOWER SAUCON ROAD AND
REDINGTON ROAD DUE TO FLOODING.
0915 PM TSTM WND DMG WYOMISSING 40.33N 75.96W
08/03/2018 BERKS PA SOCIAL MEDIA
SEVERAL REPORTS OF TREES AND WIRES DOWN IN BERKS COUNTY
FROM EARL TWP THROUGH WYOMISSING AND READING INTO EXETER
AND RUSCOMBMANOR TOWNSHIPS. GENERAL TIMING FROM 915 PM
TO 945 PM BASED ON RADAR.
0924 PM FLASH FLOOD 1 S COUNTRY RIDGE ESTAT 40.35N 76.19W
08/03/2018 BERKS PA SOCIAL MEDIA
WATER RESCUE ON BRICKPLANT ROAD IN HEIDELBERG TWP.
1018 PM FLOOD FRITZTOWN 40.30N 76.06W
08/03/2018 BERKS PA SOCIAL MEDIA
BASEMENT FLOODING AT A RESIDENCE ON FRITZTOWN ROAD.
1032 PM FLOOD FRITZTOWN 40.30N 76.07W
08/03/2018 BERKS PA SOCIAL MEDIA
FRITZTOWN ROAD IS FLOODED IN SOUTH HEIDELBERG TWP.
1038 PM FLOOD TOPTON 40.50N 75.70W
08/03/2018 BERKS PA SOCIAL MEDIA
INTERSECTION OF WEST WEIS STREET AND SOUTH CALLOWHILL
STREET IN TOPTON IS FLOODED.
1047 PM FLOOD GRIESEMERSVILLE 40.59N 75.50W
08/03/2018 LEHIGH PA SOCIAL MEDIA
STREET FLOODING ON HAMILTON STREET NEAR CEDAR CREEK.
1049 PM FLOOD SEYFERT 40.29N 75.88W
08/03/2018 BERKS PA SOCIAL MEDIA
BASEMENT FLOODING AT A RESIDENCE ON OLD RIVER ROAD IN
ROBESON TWP.
1055 PM FLOOD 1 NE OLEY FURNACE 40.42N 75.78W
08/03/2018 BERKS PA SOCIAL MEDIA
BASEMENT FLOODING AND POTENTIAL FLOOD DAMAGE TO A
RESIDENCE IN ROCKLAND TWP.
1200 AM HEAVY RAIN NORTH CATASAUQUA 40.66N 75.47W
08/04/2018 M2.31 INCH NORTHAMPTON PA METEOROLOGIST
DAILY RAINFALL TOTAL FOR AUGUST 3, WITH MOST OCCURRING
WITHIN A TWO-HOUR PERIOD.
0138 AM FLASH FLOOD 1 E SOUTH HEIDELBERG TW 40.31N 76.08W
08/04/2018 BERKS PA SOCIAL MEDIA
A PARTIAL COLLAPSE OF A STRUCTURE OCCURRED AS A RESULT
OF A BASEMENT WALL COLLAPSE FROM FLOOD WATERS.
0216 AM FLOOD CHARLESTOWN HUNT 40.10N 75.53W
08/04/2018 CHESTER PA DEPT OF HIGHWAYS
HEAVY RAINFALL CONTRIBUTED TO A DOWNED TREE ON STATE
HIGHWAY 29 BETWEEN CHARLESTOWN HUNT DRIVE AND BUCKWALTER
ROAD. ALL LANES CLOSED.
0248 AM FLOOD 1 NE PHILLIPSBURG 40.70N 75.17W
08/04/2018 WARREN NJ SOCIAL MEDIA
FLOODING ON U.S. HIGHWAY 22 IN LOPATCONG TWP.
0250 AM FLOOD 1 N CHEROKEE RANCH 40.42N 75.93W
08/04/2018 BERKS PA SOCIAL MEDIA
REPORT OF A VEHICLE STUCK IN FLOOD WATERS ON LEESPORT
AVENUE IN READING.
0316 AM FLOOD FORKS 40.70N 75.23W
08/04/2018 NORTHAMPTON PA SOCIAL MEDIA
STREET FLOODING REPORTED IN FORKS.
0326 AM FLOOD PALMER TWP 40.70N 75.26W
08/04/2018 NORTHAMPTON PA SOCIAL MEDIA
STREET FLOODING REPORTED IN PALMER TWP.
0328 AM FLOOD HARDYSTON TWP 41.10N 74.53W
08/04/2018 SUSSEX NJ DEPT OF HIGHWAYS
HEAVY RAINFALL CONTRIBUTED TO A DOWNED TREE ON STATE
HIGHWAY 23 NORTH OF HOLLAND MOUNTAIN ROAD IN HARDYSTON
TWP.
0356 AM FLOOD HANOVER 40.66N 75.41W
08/04/2018 NORTHAMPTON PA SOCIAL MEDIA
STREET FLOODING REPORTED IN HANOVER.
0357 AM FLOOD PAXINOSA 40.71N 75.19W
08/04/2018 WARREN NJ SOCIAL MEDIA
RIVER ROAD IS FLOODED BETWEEN PHILLIPSBURG AND MARBLE
HILL.
0442 AM FLOOD ZUCKSVILLE 40.72N 75.25W
08/04/2018 NORTHAMPTON PA DEPT OF HIGHWAYS
FLOODING ON BUSHKILL DRIVE BETWEEN STOCKER MILL ROAD
AND KESSLERVILLE ROAD. ALL LANES CLOSED.
0519 AM FLOOD 1 WSW WASHINGTON 40.76N 74.99W
08/04/2018 WARREN NJ SOCIAL MEDIA
STREET FLOODING ON WEST WASHINGTON AVENUE IN WASHINGTON
BORO.
&&
EVENT NUMBER PHI1801169 PHI1801170 PHI1801178 PHI1801171 PHI1801172
PHI1801173 PHI1801174 PHI1801181 PHI1801175 PHI1801176 PHI1801177
PHI1801179 PHI1801180 PHI1801183 PHI1801182 PHI1801185 PHI1801186
PHI1801188 PHI1801187 PHI1801184 PHI1801189 PHI1801190
CMSLocal storm report, Aug 4, 5:24 AM EST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
624 AM EDT SAT AUG 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 AM FLOOD CHAPMAN 40.76N 75.40W
08/04/2018 NORTHAMPTON PA DEPT OF HIGHWAYS
FLOODING ON YOST ROAD BETWEEN MAIN STREET AND ENGLISH
ROAD. ALL LANES CLOSED.
&&
EVENT NUMBER PHI1801191
CMSLocal storm report, Aug 4, 6:24 AM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
724 AM EDT SAT AUG 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM HEAVY RAIN BELVIDERE 40.83N 75.07W
08/04/2018 M3.52 INCH WARREN NJ TRAINED SPOTTER
RAIN FELL OVER A 24-HOUR PERIOD.
&&
EVENT NUMBER PHI1801192
DAVISFlash Flood, Morris
- When
- August 4, 6:45 AM EST to 8:45 AM EST
- Where
- Morris County, 0.51 mi E of Pine Brook to 1.39 mi NNW of Parsippany
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 40.871, -74.370
Significant flooding occurred along US Route 46 in Parsippany-Troy Hills. At least one water rescue took place. Also, Edwards Road was closed between US Route 46 and New Road due to flooding.
Flash Flood, Somerset
- When
- August 4, 8:15 AM EST to 9:15 AM EST
- Where
- Somerset County, 2.2 mi ENE of Green Brook to 1.36 mi ENE of Green Brook
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 40.632, -74.431
Multiple vehicles were trapped in high water in North Plainfield.
Flash Flood, Hunterdon
- When
- August 4, 9:00 AM EST to 11:15 AM EST
- Where
- Hunterdon County, 0.5 mi SW of Reaville to 0.72 mi ENE of Copper Hill
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 40.475, -74.827
Flash flooding occurred along the Neshanic River in Raritan Township.
Flash Flood, Somerset
- When
- August 4, 10:15 AM EST to 11:00 AM EST
- Where
- Somerset County, 1.37 mi SSE of Green Brook
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 40.603, -74.457
Flash flooding occurred along Green Brook in North Plainfield.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado in Massachusetts, August 4, 20181 injured · $5.0 million · EF1 · 1 event
- Hail and Damaging Winds in Iowa, August 4 to 6, 2018$117,000 · 1 in hail · 50 events
- Flooding and Damaging Winds in Massachusetts, August 4 to 22, 2018$84,000 · 50 kt wind · 9 events
- Flash Flooding and Flooding in Maryland, August 4 to 5, 2018$35,000 · 16 events
- Tornado and Hail in South Dakota, August 4 to 5, 2018EF0 · 21 events
- Damaging Winds in New York, August 4, 201850 kt wind · 18 events
- Dense Fog in Virginia, August 4, 20189 events
- Flash Flooding and Flood in New Jersey, August 4, 20188 events
- Flooding and Damaging Winds in Ohio, August 4, 2018$5,000 · 66 kt wind · 7 events
- Hail in North Dakota, August 4, 20181 in hail · 4 events
- Dense Fog in West Virginia, August 4, 20183 events
- Damaging Winds in Colorado, August 4, 201852 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 763269, 763270, 763272, 763271.